# SDR WX0A2023092531850

- Difficulty date: September 22, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N272NV
- Make and model: Airbus A320-214
- Aircraft serial: 2995
- Aircraft time: 35,749 hours, 25,403 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REAR AND FRONT MEGAPHONE CHANGE BELOW 50% (NO GREEN LIGHT) / REPLACED FWD AND AFT MEGAPHONE BATTERIES IAW AMM 25-65-51 PB 201.A.C OK FOR SERVICE"
